# SDR ASAA2021070635225

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 55,798 hours, 16,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Bs 323-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WEB R/H SIDE OF E&E DOOR SURROUND STRUCTURE GROUNDED - YES. REPLACED WEB SECTION
